# SDR ASAA1047639

- Difficulty date: February 25, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C252201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT FS 500C LENGTH 18 INCHES UPPER STR 1 DISTANCE FROM STRINGER CENTERLINE 9.5 INCHES.  LOWER STR 4R DISTANCE FROM LOWER STRINGER CENTERLINE 1.5 INCHES.  MAX DEPTH 2 SCRIBES AT 0.002 INCH.  REMOVED AND REPLACED DAMAGED SPLICE STRAP IAW B737 400 SRM 51 40 02.
